By Topic

Stochastic Stabilization of Noisy Linear Systems With Fixed-Rate Limited Feedback

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Serdar Yuksel ; Mathematics and Engineering Program, Department of Mathematics and Statistics, Queen's University, Kingston, Canada

Fixed-rate quantizers whose bin levels are adaptive have been used in the networked control literature as efficient schemes for stabilizing open-loop unstable noise-free linear systems with arbitrary initial conditions connected over noiseless channels. In this note, stochastic stability results for such simple adaptive quantizers when the system noise has unbounded support for its probability measure are presented. It is shown that, there exists a unique invariant distribution for the state and the quantizer parameters under mild conditions. The second moment under the invariant distribution is finite, if the system noise is Gaussian.

Published in:

IEEE Transactions on Automatic Control  (Volume:55 ,  Issue: 12 )